# SDR GTIA9700262

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Temp Sensor
- Part number: 6712152
- Condition: Failed
- Location: Apu
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 566 - ON T/O, TAIL COMPARTMENT TEMP HIGH LIGHT ILLUMINATED.  AMBIENT TEMP WAS 68 DEGREES F, AND APU HAD BEEN OFF FOR 10 MINUTES.  SUSPECT BLEED AIR LEAK.  REMOVED AND REPLACED TAIL COMPARTMENT TEMP SENSORS.  OPS CHECK NORMAL IAW MM CHAPTER 36-20-2.  (M)
